Publications and preprints

  1. Algebraic K - theory of Number Fields and Rings of Integers and the Stickelberger Ideal, Annals of Mathematics 135, (1992), 325-360
  2. Generalization of the Moore exact sequence and the Wild Kernel for Higher K-Groups, Compositio Mathematica 86, (1993), 281-305
  3. Continuous K-theory, K-theory 9, (1995), 379 - 393 (joint paper with P. Zelewski)
  4. On the non-torsion elements in the Algebraic K-theory of rings of integers, Journal reine angew. Math. 461, (1995), 63-79 (joint paper with D. Arlettaz)
  5. Euler Systems for Higher K - theory of number fields, Journal of Number Theory 58, No. 2, (1996), 213-252 (joint work with W. Gajda)
  6. Editor of the proceedings of the Conference on Algebraic K-theory, Poznań 1995, Contemporary Math. 199, (1996)
  7. On the arithmetic of cyclotomic fields and the K-theory of $\mathbb{Q}$, Contemporary Math. 199, (1996), 7-18 (joint work with W. Gajda)
  8. On the map between K-theory of henselization and completion of some local rings, Journal of Pure and Applied Algebra 120, (1997), 161-165 (joint work with P. Zelewski)
  9. On the map between Homology of henselization and completion of some local rings, Journal of Pure and Applied Algebra 132 No 1, (1998), 3-9 (joint paper with W. Gajda and P. Krasoń)
  10. Mod $p$ logarithms $\log_{2} 3$ and $\log_{3} 2$ differ for infinitely many primes, Proceedings of the Second Polish-Czech Conference on Number Theory, Annales Mathematicae Silesianae 12, (1998), 141-148
  11. A note on Quillen-Lichtenbaum Conjecture and arithmetic of square rings, K-theory 16, (1999), 229-243 (joint paper with W. Gajda, P. Krasoń and P. Zelewski)
  12. On Galois cohomology of some p-adic representations and etale K-theory of curves, Contemporary Math. 241, (1999), 23-44 (joint work with W. Gajda and P. Krasoń)
  13. On products in algebraic K-theory, Comment. Math. Helv. 74, (1999), 476-506 (joint paper with D. Arlettaz and W. Gajda)
  14. Euler Systems for number fields, Encyclopaedia of Mathematics, Supple- ment II, (2000), 206-209, Kluwer Academic Publishers, M. Hazewinkel ed.
  15. On 2-adic cyclotomic elements in K-theory and etale cohomology of the ring of integers, Journal of Number Theory 82, (2000), 225-255 (joint paper with D. Arlettaz and W. Gajda)
  16. A support problem for K-theory of number fields, Comptes Rendus de l’Académie des Sciences, Paris, t. 331, Série I, (2000), 185 - 190 (joint paper with W. Gajda and P. Krasoń)
  17. Elementy Algebry Liniowej cz. I i II, Wydawnictwa Naukowo Techniczne, Warszawa 2002, 650 pp. (It is a textbook “Elements of Linear Algebra I and II” written in Polish) (joint work with W. Gajda)
  18. On Galois representations for abelian varieties with complex and real multiplications, Journal of Number Theory 100, no. 1, (2003), 117- 132 (joint paper with W. Gajda and P. Krasoń)
  19. A support problem for the intermediate Jacobians of l-adic representations, Journal of Number Theory 100, no. 1, (2003), 133-168 (joint paper with W. Gajda and P. Krasoń)
  20. Higher analogues of Stickelberger’s theorem, Comptes Rendus de l’Académie des Sciences, Paris, t. 337, Série I, (2003), 575 - 580
  21. Detecting linear dependence by reduction maps, Journal of Number Theory 115, (2005), 322-342 (joint paper with W. Gajda and P. Krasoń)
  22. On reduction map for ́etale K-theory of curves, Homology, Homotopy and Applications, 7 (3), (2005), Proceedings of Victor Snaith’s 60th birthday Conference (joint paper with W. Gajda and P. Krasoń)
  23. On the Image of l-Adic Galois Representations for Abelian Varieties of Type I and II, Documenta Mathematica, Extra Volume, John Coates Sixtieth Birthday, (2006), 35-75 (joint paper with W. Gajda and P. Krasoń)
  24. An imbedding property of K-groups, Journal of Pure and Applied Algebra, 209, (2007), 239-244
  25. k-invariants for K-theory of curves over global fields, Journal of K-theory 4, issue 2, (2009), 333-346 (joint paper with D. Arlettaz)
  26. A Hasse principle for Mordell-Weil groups, Comptes Rendus Acad. Sci. Paris, 347, Issues 13-14, (2009), 709-714
  27. On the image of Galois l-adic representations for abelian varieties of type III, Tohoku Mathematical Journal 62, No. 2, (2010), 163-189 (joint paper with W. Gajda and P. Krasoń)
  28. Arithmetic of partial fibres in relative position space of Bethe-Ansatz, Open Systems and Information Dynamics 17, issue 1, (2010), 89-106 (joint paper with T. Lulek and J. Milewski)
  29. Hodge structures in topological quantum mechanics, Journal of Physics, Conference Series (Bristol), 213, (2010) (joint paper with J. Milewski)
  30. Algebraic and geometric properties of Bethe Ansatz eigenfunctions on a pentagonal magnetic ring, Physica B 406, (2011), 520–526, (Elsevier), (joint paper with J. Milewski, T. Lulek, M. Labuz)
  31. On arithmetic in Mordell-Weil groups, Acta Arithmetica 150, no 4, (2011), 315-337 (joint paper with P. Krasoń)
  32. Abstract intersection theory and operators in Hilbert space, Communications in Number Theory and Physics 5, no 3, (2011), 699-712 (joint paper with Y. Uetake)
  33. Galois Actions on the Eigenproblem of the Heisenberg Heptagon, Open Systems & Information Dynamics 19, No 2, 1250012, (2012), (24 pages) (joint paper with J. Milewski, T. Lulek, M. Labuz, R. Stagraczyński)
  34. Galois properties of the eigenproblem of a hexagonal magnetic Heisenberg ring, Acta Physica Polonica A121, No 5-6, (2012), 1111-1114 (joint paper with S. Barańczuk, T. Lulek, J. Milewski, R. Stagraczyński)
  35. Hodge structures and Weierstrass σ-function, Comptes Rendus Acad. Sci. Paris, Ser. I 350, (2012), 777-780 (joint paper with J. Milewski)
  36. The Stickelberger splitting map and Euler systems in the K-theory of number fields, Journal of Number Theory 133 Issue 3, (2013), 842-870, Special issue of JNT in honor of David Hayes (joint paper with C. Popescu)
  37. On a local to global principle in étale K-groups of curves, Journal of K-Theory 12, (2013), 183–201 (joint paper with Krasoń)
  38. Galois Symmetries of Bethe parameters for the Heisenberg pentagon, Reports on Mathematical Physics 71 Issue 2, (2013), 205-215 (joint paper with B. Lulek, T. Lulek, J. Milewski, B. Szydło)
  39. Wild kernels and divisibility in K-groups of global fields, Journal of Number Theory 133 Issue 10, (2013), 3207-3244
  40. Mixed Hodge structures and Weierstrass σ-function, Comptes Rendus Acad. Sci. Paris, Ser. I 351, (2013), 551-555 (joint paper with J. Milewski)
  41. An algebraic Sato-Tate group and Sato-Tate conjecture, Indiana University Math. Journal, 64, No. 1 (2015), 245-274 (joint paper with K. Kedlaya)
  42. Standard models of abstract intersection theory for operators in Hilbert space, Bulletin of the Polish Academy of Sciences, Mathematics, Vol. 63, No. 2, (2015), 149-175 (joint paper with Y. Uetake)
  43. Hecke characters and the K–theory of totally real and CM number fields, preprint (joint paper with C. Popescu)
  44. Motivic Serre group, algebraic Sato-Tate group and Sato-Tate conjecture, Frobenius Distributions: Lang-Trotter and Sato-Tate Conjectures, Contemporary Mathematics AMS, Vol. 663, (2016), 11-44 (joint paper with K. Kedlaya)
  45. Commensurability in Mordell-Weil groups of abelian varieties and tori, to appear in Functiones et Approximatio, (joint paper with D. Blinkiewicz)
  46. Heisenberg and Bethe field extensions applied to magnetic rings, to appear in Acta Physica Polonica A, (joint paper with D. Blinkiewicz, P. Krasoń, J. Milewski)